Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 51, NWS Louisville, KY

August 18, 2009Dubois County, Indiana

NWS Louisville, KY issued this flash flood warning at Aug 18, 2009, 11:04 PM EDT for Dubois County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2009, 11:04 PM EDT (03:04 UTC)
Expired
Aug 19, 2009, 2:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Dubois County, IN

The radar

The Evansville,IN radar (KVWX), 73 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 11:41 PM EDTFLASH FLOODSchnellville, INEXTREME RAINFALL EVENT CENTERED NEAR SCHNELLVILLE IN SOUTHEAST DUBOIS COUNTY. SIX INCHES OF RAIN MEASURED IN AROUND 2 HOURS AT A GUAGE NEAR PINE RIDGE ELEMENTARY SCHOOL EAST OF KYANA. SEVEN INCHES MEASURED IN ANOTHER GUAGE NEAR SCHNELLVILLE. BASEMENT OF SCHNEL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1550 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1550 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 190304
FFWLMK
INC037-190600-
/O.NEW.KLMK.FF.W.0051.090819T0304Z-090819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 PM EDT TUE AUG 18 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 200 AM EDT

* AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA THAT HAS 
PRODUCED BETWEEN 2 TO 2.5 INCHES OF RAINFALL.

* THE STORM PRODUCING FLASH FLOODING WILL REMAIN OVER MAINLY RURAL
  AREAS OF SOUTHERN DUBOIS COUNTY...INCLUDING ST. MARKS...ST.
  ANTHONY...SCHNELLVILLE...MENTOR AND MALTERSVILLE.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1.5 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3836 8708 3843 8669 3825 8669 3824 8679
      3820 8680 3821 8708

$$

AML
2 follow-up statements
000 
WGUS73 KLMK 190426
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 AM EDT WED AUG 19 2009

INC037-190600-
/O.CON.KLMK.FF.W.0051.000000T0000Z-090819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBOIS IN-
1226 AM EDT WED AUG 19 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHERN DUBOIS COUNTY...

AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA. RADAR RAINFALL ESTIMATES INDICATE THAT 4 TO 6 INCHES OF RAIN 
HAS FALL OVER THE WARNED AREA.

* THE STORM PRODUCING FLASH FLOODING WILL REMAIN OVER MAINLY RURAL
  AREAS OF SOUTHERN DUBOIS COUNTY...INCLUDING ST. MARKS...ST.        
  ANTHONY...SCHNELLVILLE...MENTOR AND MALTERSVILLE.  

HIGHWAY 145 NEAR ANDERSON CREEK SOUTH OF BIRDSEYE AS WELL AS STATE 
ROAD 46 ARE IN THE AREA OF HEAVIEST RAINFALL AND PORTIONS OF THESE 
ROADS MAY BE FLOODED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3836 8708 3843 8669 3825 8669 3824 8679
      3820 8680 3821 8708

$$

AML
000 
WGUS73 KLMK 190557
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 AM EDT WED AUG 19 2009

INC037-190607-
/O.EXP.KLMK.FF.W.0051.000000T0000Z-090819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBOIS IN-
157 AM EDT WED AUG 19 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM EDT FOR SOUTHERN
DUBOIS COUNTY...

THOUGH THE RAINS HAVE ENDED ACROSS THE WARNED AREA...THERE MAY STILL 
BE SOME POCKETS OF STANDING WATER...ESPECIALLY IN LOW LYING OR POOR 
DRAINAGE AREAS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3836 8708 3843 8669 3825 8669 3824 8679
      3820 8680 3821 8708

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 10:38 PM EDT, 26 minutes earlier.

Area forecast discussion, Aug 18, 10:38 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 PM EDT TUE AUG 18 2009

.EVENING UPDATE...

HAVE FOLLOWED THE 12Z LOCAL WRF FOR THE EVENING UPDATE.  BASICALLY
INCREASED POPS FOR THE 6Z-12Z PERIOD OVERNIGHT AND TWEAKED SKY
COVER/TEMP GRIDS.  SHRT/WV RIDING JUST SOUTH OF A FRONT BOUNDARY TO
OUR NW OVER SOUTHERN ILLINOIS AND CENTRAL INDIANA...WILL CONTINUE TO
GENERATE SHOWERS AND T-STORMS OVERNIGHT.  AS PREVIOUSLY
FORECAST...THE MOST LIKELY AREA FOR TORRENTIAL RAINFALL AND
LOCALIZED FLOODING
WILL BE SOUTHERN INDIANA AND PORTIONS OF CENTRAL KENTUCKY WEST OF
INTERSTATE 65. ONLY MINOR ADJUSTMENTS TO SKY COVER/TEMP GRIDS BASED
ON THIS EVENING/S TRENDS.

&&

.SHORT TERM (TONIGHT AND WEDNESDAY)...

SUBTLE HEIGHT FALLS NOTED THRU THIS PERIOD AS BROAD TROF...WITH AXIS
ACRS THE ROCKIES...SHIFTS EWD TO THE UPR MS VLY. LEAD SHRTWV TROF
PROGGED TO REACH WRN IL BY WED EVE. IN THE NEAR TERM...SFC TROF
EXTENDING FROM CENTRAL INDIANA TO FAR WKY...SHUD BE THE FOCUS FOR
SCT TSTM DEVELOPMENT THIS EVE ACRS OUR WRN AND ESPECIALLY OUR NWRN
FA WITH MOST WIDESPREAD STORMS ACRS SRN INDIANA INTO NWRN KY. THESE
STORMS SHUD BEGIN TO WANE LATE TNGT WITH INCREASING STABILIZATION.

CURRENT SCT SHOWERS/ISOLATED THUNDERSTORMS FROM THE LAKE CUMBERLAND
AREA INTO THE BLUEGRASS REGION...SHUD EXIT OUR ERN FA THIS EVE. SO
OVERALL...WOULD EXPECT THE HEAVIEST RAINFALL THIS EVE...STILL
REMAINING SCT IN NATURE...WITH ONLY ISOLATED ACTIVITY OVERNIGHT.

AFOREMENTIONED TROF/BNDRY EXPECTED TO BE ACRS OUR FA WED. WITH ANY
AMOUNT OF HEATING...WE SHUD DESTABILIZE...RESULTING IN AT LEAST SCT
STORM DEVELOPMENT...ESPECIALLY BY AFTN AS SHRTWV TROF GETS NEARER.
WILL CONTINUE HIGH CHC POPS AND SIMILAR WORDING AS PREVIOUS FCST
WITH TROPICAL MOISTURE/PRECIPITABLE WATER AROUND 2.0 INCHES...STILL
IN PLACE.

.LONG TERM (WED NIGHT THROUGH TUESDAY)...

WED NIGHT THROUGH SATURDAY MORNING...

UPPER AIR PATTERN WILL AMPLIFY SHARPLY ON THURSDAY AS STRONG RIDGING
BUILDS NORTH ALONG THE PACIFIC NORTHWEST COAST AND INTO BRITISH
COLUMBIA. CORRESPONDINGLY...A STRONG JET WILL DIVE SOUTHWARD ACROSS
MONTANA THURSDAY. THIS WILL CARVE AN ANOMALOUSLY DEEP TROUGH
CENTERED OVER LAKE SUPERIOR BY FRIDAY AFTERNOON. 500MB HEIGHTS WILL
LOWER TO AS MUCH AS 4 STANDARD DEVIATIONS BELOW NORMAL ACROSS THE
UPPER MIDWEST BY FRIDAY. MUCH COOLER AIR WILL MOVE SOUTH ACROSS THE
MIDWEST THURSDAY AND EVEN INFLUENCE THE SOUTHERN PLAINS FRIDAY.

WITH THE MAIN THRUST OF THIS TROUGH DIPPING TO THE WEST OF THE LOWER
OHIO VALLEY...OUR REGION WILL STAY WITHIN A VERY HUMID AND MOIST
AIRMASS...AT LEAST UNTIL THE COLD FRONT ASSOCIATED WITH THE DEEP
GREAT LAKE STORM MOVES THROUGH ON FRIDAY.

VERY MOIST AIR WILL REMAIN THURSDAY WITH DEWPOINTS LIKELY WELL INTO
THE 70S AND PRECIPITABLE WATER VALUE NEAR 2 INCHES. SOUTHWESTERLY
FLOW WILL INCREASE LATE WITH THE APPROACH OF THE UNSEASONABLY STRONG
TROUGH AND COLD FRONT. WILL CONTINUE LIKELY POPS IN FORECAST LATE
THURSDAY AND EARLY FRIDAY. IT IS LOOKING INCREASING LIKELY THAT
STRONG LINEAR FORCING MAY DEVELOP ONE OR MORE LINES OF
THUNDERSTORMS. THE 12Z NAM FORECASTS A SQUALL LINE THAT WILL MOVE
SOUTH OF THE OHIO RIVER DURING THE OVERNIGHT HOURS EARLY FRIDAY.
THIS LINE OF STORMS MAY PRODUCE HEAVY RAIN AND DAMAGING WINDS.

BY LATE FRIDAY...THE CYCLONE OVER THE GREAT LAKE WILL OCCLUDE AND
WEAKEN. MUCH DRIER AIR WILL MOVE EAST ACROSS THE LOWER OHIO VALLEY
BEGINNING LATE FRIDAY. EXPECT CLEARING SKIES FRIDAY AFTERNOON AND A
COMFORTABLE FRIDAY NIGHT AND SATURDAY WITH MUCH LESS HUMIDITY
PRESENT COMPARED TO THIS PAST WEEK.

.SUNDAY THROUGH TUESDAY...

AS THE AFOREMENTIONED GREAT LAKES TROUGH WEAKENS AND MOVES EAST LATE
SATURDAY...NORTHWEST FLOW WILL DEVELOP ACROSS THE REGION. HIGH
PRESSURE SIGNIFYING A COOL CANADIAN AIRMASS WILL MOVE SOUTH FROM THE
UPPER MIDWEST SUNDAY AND REMAIN CENTERED OVER KENTUCKY BY MONDAY.
GULF MOISTURE WILL BE ABSENT THIS PERIOD...SO EXPECT MOSTLY CLEAR
SKIES WITH SEASONABLY WARM DAYS AND RELATIVELY COOL COMFORTABLE
NIGHTS.

&&

.AVIATION (19/00Z TAFS)...

COMPLEX TAF PERIOD WITH SEVERAL CHANCES OF SHOWERS/T-STORMS AS WELL
AS REDUCED VSBYS/CIGS.  AT 23Z TONIGHT A WAVE OF ENERGY WAS RIDING A
FRONTAL BOUNDARY OFF TO OUR NW OVER SE MISSOURI THROUGH CENTRAL
ILLINOIS.  THE WAVE WAS PRODUCING SHOWERS AND T-STORMS OVER WESTERN
KY AND SOUTHERN ILLINOIS WHICH WILL MOVE ENE OVERNIGHT ACROSS OUR
AREA.  BY THE 18Z LOCAL WRF...LOOKS LIKE BWG AND SDF WILL BE MOST
AFFECTED BY THIS CONVECTION.  BECAUSE OF THE SCT NATURE OF
CONVECTION...WITH GO VCTS UNTIL STORMS GET CLOSER TO THE TERMINALS.
T-STORMS SHOULD LESSEN TOWARD SUNRISE.  HOWEVER...ANOTHER GOOD SHOT
AT STORMS WILL DEVELOP TOMORROW AFTERNOON AS WE REMAIN SOUTH OF THE
BOUNDARY IN WARM MOIST SOUTHERLY FLOW.

CIGS/VSBYS MAY DROP TO IFR OR MVFR CONDITIONS IN TS TONIGHT OR
TOMORROW AFTERNOON.  AGAIN...WILL BETTER TIME THIS AS STORMS DRAW
NEARER.  ALSO...MODEL SOUNDINGS INDICATE THAT CIGS AT SDF AND BWG
MAY DROP INTO THE HIGH END MVFR CATEGORY FOR A BRIEF PERIOD AFTER
SUNRISE.  CLOUD COVER WILL PROBABLY ELIMINATE MOST BR CHANCES...
HOWEVER DID STICK IN A BRIEF 6SM GROUP AT BWG WHICH IS FOG PRONE
ESPECIALLY IF THEY GET RAIN EARLY THIS EVENING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.......AML
SHORT TERM...DK
LONG TERM....JSD
AVIATION.....AML
Hazardous weather outlook, Aug 18, 9:40 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
940 PM EDT TUE AUG 18 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
940 PM EDT TUE AUG 18 2009 /840 PM CDT TUE AUG 18 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

EXPECT MUGGY CONDITIONS OVERNIGHT WITH SCATTERED THUNDERSTORMS
EXPECTED TO CONTINUE...ESPECIALLY ACROSS SOUTHERN INDIANA AND THOSE
AREAS OF CENTRAL KENTUCKY...WEST OF INTERSTATE 65. THE MAIN THREATS
WILL BE TORRENTIAL RAINFALL POSSIBLY CAUSING LOCALIZED
FLOODING...BRIEF GUSTY WINDS...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND STORMS ARE POSSIBLE WEDNESDAY. THE STRONGER
STORMS WILL BRING BRIEF GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT
CLOUD TO GROUND LIGHTNING.

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA EARLY FRIDAY.

SCATTERED THUNDERSTORMS THURSDAY WILL BECOME MORE NUMEROUS BY
EVENING. STRONG FORCING AHEAD OF THE COLD FRONT MAY BRING A STRONG
LINE OF STORMS LATE THURSDAY OR EARLY FRIDAY. THIS LINE MAY BRING
WIDESPREAD GUSTY WINDS WITH LOCALIZED SEVERE WIND GUSTS. IN
ADDITION...WITH A VERY MOIST ATMOSPHERE...LOCALIZED HEAVY RAIN IS
ALSO POSSIBLE THURSDAY...BOTH WITH INDIVIDUAL STORMS AND ASSOCIATED
WITH THIS POTENTIAL LINE OF STORMS. STORMS WILL COME TO AN END FROM
WEST TO EAST FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF TORRENTIAL RAINFALL
AND GUSTY WINDS TO THE NATIONAL WEATHER SERVICE THROUGH FRIDAY.

DK/JSD/AML

In the hours before

Special weather statement, Aug 18, 10:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1050 PM EDT TUE AUG 18 2009

INZ076-083-084-190315-
CRAWFORD-DUBOIS-ORANGE-
1050 PM EDT TUE AUG 18 2009

...STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL AND DANGEROUS
LIGHTNING...

AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF JASPER...AND MOVING
NORTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL AMOUNTS
OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
HALF MILE...ARE EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND BE ESPECIALLY CAUTIOUS
TONIGHT AS FLOOD WATERS ARE HARDER TO SPOT IN THE DARK.

&&

AML
Special weather statement, Aug 18, 10:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1057 PM EDT TUE AUG 18 2009

KYZ026-061-190400-
BUTLER-OHIO-
957 PM CDT TUE AUG 18 2009

...VERY HEAVY RAINFALL MOVING INTO BUTLER AND OHIO COUNTIES...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF POWDERLY...OR 6 MILES EAST
OF GREENVILLE...AND MOVING EAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...AND HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR MORGANTOWN AROUND 1100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LS

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.